Transcritical deformations of cylinder shells in torsion
Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 302-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_2_a11,
author = {A. V. Pogorelov},
title = {Transcritical deformations of cylinder shells in torsion},
journal = {Doklady Akademii Nauk},
pages = {302--303},
year = {1962},
volume = {142},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a11/}
}
A. V. Pogorelov. Transcritical deformations of cylinder shells in torsion. Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 302-303. http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a11/